# SDR HNAA2010082600196

- Difficulty date: July 25, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N936HA
- Make and model: Dhav DHC8102
- Aircraft serial: 145
- Aircraft time: 54,838 hours, 60,788 cycles
- Engine: Pwa PW120A
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FAULT LIGHT ILLUMINATED FOLLOWED BY MASTER WARNING AND CHECK FIRE DETECTION LIGHT.  R & R APU FIRE LOOP.  OPS CHECK GOOD AT THIS TIME.
